# SDR SWAA2020061291283

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 47,132 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SEAT JAMMS FORE AND AFT MOVEMENT.  R&R FO SEAT TRACKS REF AMM 25-11-11. OPS CHECKS NORMALLY AT THIS TIME.
